Skip to main content
×
Home
    • Aa
    • Aa

Strong stochastic stability for non-uniformly expanding maps

  • JOSÉ F. ALVES (a1) and HELDER VILARINHO (a2)
Abstract
Abstract

We consider random perturbations of discrete-time dynamical systems. We give sufficient conditions for the stochastic stability of certain classes of maps, in a strong sense. This improves the main result in Alves and Araújo [Random perturbations of non-uniformly expanding maps. Astérisque 286 (2003), 25–62], where the stochastic stability in the $\mathrm {weak}^*$ topology was proved. Here, under slightly weaker assumptions on the random perturbations, we obtain a stronger version of stochastic stability: convergence of the density of the stationary measure to the density of the Sinai–Ruelle–Bowen (SRB) measure of the unperturbed system in the $L^1$-norm. As an application of our results, we obtain strong stochastic stability for two classes of non-uniformly expanding maps. The first one is an open class of local diffeomorphisms introduced in Alves, Bonatti and Viana [SRB measures for partially hyperbolic systems whose central direction is mostly expanding. Invent. Math. 140 (2000), 351–398] and the second one is the class of Viana maps.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Al04] J. F. Alves . Strong statistical stability of non-uniformly expanding maps. Nonlinearity 17(4) (2004), 11931215.

[AAV07] J. F. Alves , V. Araújo and C. H. Vásquez . Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn. 7(3) (2007), 299333.

[ABV00] J. F. Alves , C. Bonatti and M. Viana . SRB measures for partially hyperbolic systems whose central direction is mostly expanding. Invent. Math. 140 (2000), 351398.

[ALP05] J. F. Alves , S. Luzzatto and V. Pinheiro . Markov structures and decay of correlations for non-uniformly expanding dynamical systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 22(6) (2005), 817839.

[Ara00] V. Araújo . Attractors and time averages for random maps. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), 307369.

[Arn98] L. Arnold . Random Dynamical Systems. Springer, Berlin, 1998.

[Ba97] V. Baladi . Correlation spectrum of quenched and annealed equilibrium states for random expanding maps. Commun. Math. Phys. 186 (1997), 671700.

[BaY93] V. Baladi and L.-S. Young . On the spectra of randomly perturbed expanding maps. Comm. Math. Phys 156 (1993), 355385; Erratum, Comm. Math. Phys.166 (1994), 219–220.

[BeC85] M. Benedicks and L. Carleson . On iterations of $1-ax^2$ on ($-1, 1$). Ann. of Math. (2) 122 (1985), 125.

[BeC91] M. Benedicks and L. Carleson . The dynamics of the Hénon map. Ann. of Math. (2) 133 (1991), 73169.

[BeV06] M. Benedicks and M. Viana . Random perturbations and statistical properties of Hénon-like maps. Ann. Inst. H. Poincaré Anal. Non Linéaire 23(5) (2006), 713752.

[Bo75] R. Bowen . Equilibrium States and the Ergodic Theory of Axiom A Diffeomorphisms (Lecture Notes in Mathematics, 480). Springer, 1975.

[BR75] R. Bowen and D. Ruelle . The ergodic theory of Axiom A flows. Invent. Math. 29 (1975), 181202.

[CE80] P. Collet and J. Eckmann . On the abundance of aperiodic behavior for maps on the interval. Comm. Math. Phys. 73 (1980), 115160.

[Ja81] M. Jakobson . Absolutely continuous invariant measures for one parameter families of one-dimensional maps. Comm. Math. Phys. 81 (1981), 3988.

[KK86] A. Katok and Y. Kifer . Random perturbations of transformations of an interval. J. Anal. Math. 47 (1986), 193237.

[Ki86] Y. Kifer . Ergodic Theory of Random Perturbations. Birkhäuser, Boston, Basel, 1986.

[Ki88] Y. Kifer . Random Perturbations of Dynamical Systems. Birkhäuser, Boston, Basel, 1988.

[LQ95] P.-D. Liu and M. Qian . Smooth Ergodic Theory of Random Dynamical Systems. Springer, Heidelberg, 1995.

[Me00] R. J. Metzger . Stochastic stability for contracting Lorenz maps and flows. Commun. Math. Phys. 212 (2000), 277296.

[Oh83] T. Ohno . Asymptotic behaviors of dynamical systems with random parameters. Publ. RIMS Kyoto Univ. 19 (1983), 8398.

[Ru76] D. Ruelle . A measure associated with Axiom A attractors. Amer. Jour. Math. 98 (1976), 619654.

[Si72] Y. Sinai . Gibbs measures in ergodic theory. Russ. Math. Surv. 27(4) (1972), 2169.

[Vi97] M. Viana . Multidimensional non-hyperbolic attractors. Publ. Math. IHES 85 (1997), 6396.

[Yo86] L.-S. Young . Stochastic stability of hyperbolic attractors. Ergod. Th. & Dynam. Sys. 6 (1986), 311319.

[Yo99] L.-S. Young . Recurrence times and rates of mixing. Israel J. Math. 110 (1999), 153188.

[Yo02] L.-S. Young . What are SRB measures, and which dynamical systems have them? J. Stat. Phys. 108(5) (2002), 733754.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 11 *
Loading metrics...

Abstract views

Total abstract views: 90 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th September 2017. This data will be updated every 24 hours.